STRYKER TRAUMA KIEL RECONSTRUCTION NAIL R2.0, TI, RIGHT T2 RECON Ø11X400 MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Back to Search Results |
| Catalog Number |
18471140S |
| Health Effect - Clinical Code |
Impaired Healing (2378)
| Date of Event |
01/01/2014
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.Device not available to stryker.
Event or Problem Description
The manufacturer became aware of a post market clinical follow-up (pmcf) from (b)(6).The title of this report is ¿analysis of the t2 recon nail used with the antegrade locking mode¿ which was released in june 2018 and is associated with the t2 recon nailing system.Within that report, postoperative complications/ adverse events were reported, which occurred between january 2014 and november 2017.Based on the available device and patient information and a review of complaint handling database it was revealed that the events have not been reported by the hospital or by the author of the report, therefore 15 complaints were initiated retrospectively for different adverse events mentioned in the journal.This product inquiry addresses delayed or nonunion.Six (case id 15) out of 7 cases.As per the pmcfr, the treatment was done by a new nailing after reaming.T2 recon nail locked proximally in the recon mode.